# SDR AALA20070561

- Difficulty date: March 26, 2007
- Submitted: April 5, 2007
- Operation: Air carrier
- Aircraft: N274AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49271
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Smoke
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID ODOR THROUGH AIR CONDITIONING SYSTEM AND SMOKE REPORTED IN CABIN BY FLIGHT ATTENDANT, PASSENGERS, AND DEADHEADING CREW DURING CLIMB-OUT.  CREW TURNED OFF GALLEY POWER AND SMOKE DISSIPATED AT FLIGHT LEVEL 050.  FLIGHT CONTINUED TO DFW AND LANDED WITHOUT INCIDENT.  FOUND SMOKE COMING FROM NUMBER FOUR COFFEE MAKER.  REPLACED NUMBER FOUR COFFEE MAKER AND CHECKED APU FOR OIL INGESTION AND OIL LEAKS.  REPLACED COALESCER BAGS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
